# SDR IPXA2016022399774

- Difficulty date: February 1, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: AFA38735
- Condition: Gouged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LOWER CENTER CARGO DOOR JAMB SEAL RETAINER DAMAGED ALONG FWD JAMB FABRICATED AND INSTALLED REPLACEMENT RETAINER SECTION IAW SRM 53-00-15, REPAIR 10.
